MAUDE Adverse Event Report: IMPAC MEDICAL SYSTEMS, INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

IMPAC MEDICAL SYSTEMS, INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.
 
Event or Problem Description
Contours are not handled correctly if the ct dataset contains slices with dicom z coordinates of xx.X50mm.If the ct data contain slices that occur at positions of xx.X50mm, there can be portions of the volume where there is a mismatch between the contour graphics shown on the screen and the contour data used during the optimization and calculation of dose.Based on the available information there has been no actual mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
IMPAC MEDICAL SYSTEMS, INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key6154072
Report Number1937649-2016-00013
Device Sequence Number520712
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physicist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1